# SDR DL767992558

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115DA
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 24,724 hours
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKOFF ROLL, RT ENG COMPRESSOR STALL AND EGT WENT TO 1081 DEG CELSIUS.  ICING CONDITIONS PRESENT, ANTI ICE ON.  ENGINE HAD METAL IN TAILPIPE ON GATE RETURN.  REPLACED ENGINE.
